Fat solenoidal attractors

Research output: Contribution to journalArticle

46 Citations (Scopus)

Abstract

We study dynamical systems generated by skew products T : S1 × ℝ → S1 × ℝ T(x, y) = (ℓx, λy + f(x)) where ℓ ≥ 2, 1/ℓ < λ < 1 and f is a C2 function on S1. We show that the SBR measure for T is absolutely continuous for almost every f.

Original languageEnglish
Pages (from-to)1011-1027
Number of pages17
JournalNonlinearity
Volume14
Issue number5
DOIs
Publication statusPublished - Sep 1 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fat solenoidal attractors'. Together they form a unique fingerprint.

  • Cite this